# SDR SWAA2022022333209

- Difficulty date: September 20, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 38,227 hours, 22,370 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H WING TO BODY FAIRING SUPPORT FRAME HAS 3' CRACK. LOCATED UNDERNEATH PANEL 191GR AND JUST INBOARD OF FIXED LANDING LIGHT BOX. / REMOVED AND REPLACED FWD L/H WING TO BODY FAIRING SUPPORT FRAME LOCATED UNDERNEATH PANEL 191GR AND JUST INBOARD OF FIXED LANDING LIGHT BOX PER SRM 51-40-02.
